# SDR UPS96805653

- Difficulty date: February 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Fitting
- Part number: 3641125502N
- Condition: Cracked
- Location: Fs 759
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED VERTICAL ATTACH FITTING IS CRACKED AT FS 759 RBL 48.  REPLACED FITTING PER SRM 51-1-21.
